# SDR ABXA9600158

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Part number: 9919402506
- Condition: Corroded
- Location: Fs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE RIGHT TRAPEZIODAL PANEL HAD CORROSION INSIDE THE BOLT HOLES ABOVE THE FIXED SIDE BRACE.  REPAIRED PANEL IAW ABX REA D953-13155-MR.
